MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN LONG 17MM DIAMETER 155MM LENGTH STRAIGHT STEM; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN LONG 17MM DIAMETER 155MM LENGTH STRAIGHT STEM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the inner sterile packaging was punctured.This was discovered prior to surgery.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event is confirmed.Visual evaluation of the returned product found damage to the outer carton and sterile packaging that is visually consistent with transit damage.Sterility is considered breached.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.The condition of the device when it left zimmer biomet control is considered conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN LONG 17MM DIAMETER 155MM LENGTH STRAIGHT STEM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20557628
Report Number0002648920-2024-00339
Device Sequence Number8961785
Product Code JWH
UDI-Device Identifier00889024221116
UDI-Public(01)00889024221116(17)280229(10)63905148
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598801117
Device Lot Number63905148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose